MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER
Model Number CQ75124
Medical Device Problem Codes Deflation Problem (1149); Material Rupture (1546)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review will be performed.The sample was returned for evaluation.The company is still investigating the issue at this time.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq75124, pta dilatation catheter, allegedly experienced a deflation issue.This information was received from a single source.This malfunction did not involve a patient.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq75124, pta dilatation catheter, allegedly experienced a deflation issue.This information was recieved from a single source.This malfunction did not involve a patient.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed 1546 - material rupture and was inconclusive for 1149 - deflation issue.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: h6 (device code, results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9593808
Report Number2020394-2020-00381
Device Sequence Number3244544
Product Code DQY
UDI-Device Identifier00801741063251
UDI-Public(01)00801741063251
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ75124
Device Catalogue NumberCQ75124
Device Lot NumberREDN4421
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1